Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Non-cyclic algebras of degree four and exponent two with pure maximal subfields

Author: Roy Dubisch
Journal: Bull. Amer. Math. Soc. 47 (1941), 131-133
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 8 (1938), 576--579
MathSciNet review: 0003623
Full-text PDF

Additional Information

PII: S 0002-9904(1941)07389-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia